# SDR ASAA1057701

- Difficulty date: April 12, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,094 hours, 4,081 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: No Test
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PERFORMED TASK CARD 78273000 HAD FAULT CODE 77 20872 LONG TIME FAULT, THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE.  VERIFIED EGT PROBE S4 AND HARNESS CJ10 TO BE BAD REPLACED IAW MM 77 21 00, ALL GROUND VERIFICATION TESTS PASS.
